Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 77

All articles in this issue are freely accessible.

Ruin probability for an insurer investing in several risky assets
M. V. Bratyk.
Theor. Probability and Math. Statist. 77 (2008), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On some properties of asymptotic quasi-inverse functions
V. V. Buldygin, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 77 (2008), 15-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432769
Analytical problems of the asymptotic behavior of Markov functionals. I
S. V. Degtyar'.
Theor. Probability and Math. Statist. 77 (2008), 31-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Sufficient conditions for the convergence of local-time type functionals of Markov approximations
Yu. M. Kartashov.
Theor. Probability and Math. Statist. 77 (2008), 39-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432771
On pricing contingent claims in a two interest rates jump-diffusion model via market completions
S. Kane and A. Melnikov.
Theor. Probability and Math. Statist. 77 (2008), 57-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432772
Representations and properties of weight functions in Tauberian theorems
B. M. Klykavka.
Theor. Probability and Math. Statist. 77 (2008), 71-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432773
A method of modelling log Gaussian Cox processes
Yu. V. Kozachenko and O. O. Pogorilyak.
Theor. Probability and Math. Statist. 77 (2008), 91-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Strong stability in a Jackson queueing network
O. Lekadir and D. Aissani.
Theor. Probability and Math. Statist. 77 (2008), 107-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432775
An estimate for the rate of convergence of the distribution of the number of false solutions of a system of nonlinear random equations in the field $GF(2)$
V. I. Masol and M. V. Slobodyan.
Theor. Probability and Math. Statist. 77 (2008), 121-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A bounded arbitrage strategy for a multiperiod model of a financial market in discrete time
Yu. S. Mishura, P. S. Shelyazhenko and G. M. Shevchenko.
Theor. Probability and Math. Statist. 77 (2008), 135-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432777
The optimal hedging price of a European type contingent claim
S. V. Posashkov.
Theor. Probability and Math. Statist. 77 (2008), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432778
Some finite sample properties of negatively dependent random variables
Alessio Farcomeni.
Theor. Probability and Math. Statist. 77 (2008), 155-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432779
Limiting behaviour of moving average processes under negative association assumption
P. Chen, T.-C. Hu and A. Volodin.
Theor. Probability and Math. Statist. 77 (2008), 165-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432780
A location invariant moment-type estimator II
Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah.
Theor. Probability and Math. Statist. 77 (2008), 177-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2432781